RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2011, Volume 51, Number 8, Pages 1495–1517 (Mi zvmmf9530)  

Justification of the stabilization method for a mathematical model of charge transport in semiconductors

A. M. Blokhin, D. L. Tkachev

Sobolev Institute of Mathematics, Siberian Branch, Russian Academy of Sciences, pr. Akademika Koptyuga 4, Novosibirsk, 630090 Russia

Abstract: An initial boundary value problem for a quasilinear system of equations is studied and effectively applied to numerically determine, by the stabilization method, stationary solutions of a hydrodynamic model describing the motion of electrons in the silicon transistor MESFET (metal semiconductor field effect transistor).
An initial boundary value problem has a number of special features; namely, the system of differential equations is not a system of Cauchy–Kovalevskaya type; the boundary of the domain is a nonsmooth curve, it contains corner points; the quasilinearity of the system is related, in particular, to the presence in the equations of squared component of the gradients of unknowns functions.
The problem under consideration can be reduced to an equivalent system of integrodifferential equations by using a representation of solutions of a model problem, which makes it possible to prove the local-in-time existence and uniqueness of a weakened solution.
Under additional assumptions on the problem data, the global solvability of the mixed problem is proved and the stabilization method is justified by using an energy integral constructed for this purpose and SchauderТs fixed point theorem.

Key words: system of Sobolev-type equations, weak solution, local and global solvability, asymptotic stability (in the sense of Lyapunov), stabilization method, hydrodynamic model of charge transport in semiconductors.

Full text: PDF file (371 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2011, 51:8, 1395–1417

Bibliographic databases:

UDC: 519.634
Received: 11.08.2010

Citation: A. M. Blokhin, D. L. Tkachev, “Justification of the stabilization method for a mathematical model of charge transport in semiconductors”, Zh. Vychisl. Mat. Mat. Fiz., 51:8 (2011), 1495–1517; Comput. Math. Math. Phys., 51:8 (2011), 1395–1417

Citation in format AMSBIB
\Bibitem{BloTka11}
\by A.~M.~Blokhin, D.~L.~Tkachev
\paper Justification of the stabilization method for a~mathematical model of charge transport in semiconductors
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2011
\vol 51
\issue 8
\pages 1495--1517
\mathnet{http://mi.mathnet.ru/zvmmf9530}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2906723}
\transl
\jour Comput. Math. Math. Phys.
\yr 2011
\vol 51
\issue 8
\pages 1395--1417
\crossref{https://doi.org/10.1134/S0965542511080045}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000293977100013}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-80051729074}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf9530
  • http://mi.mathnet.ru/eng/zvmmf/v51/i8/p1495

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • ∆урнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:355
    Full text:75
    References:49
    First page:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020